Side Effects from Hell

I never thought things would be as bad as they were.

Avonex kicked my butt last night. I took my injection at about 7:30, took a shower and watched Grey’s Anatomy. I went to bed about 9:15 and fell right asleep. I woke up just before midnight shaking. My entire body was shaking and sore. I could not even stop my teeth from chattering. I wasn’t cold but I was shivering like I was stranded in a blizzard. Mark asked me if I needed another blanket but it wasn’t the temperature that was making me shake. It took some deep breathing to calm down but I finally fell back asleep. I was up and down until the morning. I don’t know what was worse, the shaking, nausea or achy everything. Last night was my worst experience with Avonex side effects.

Mark took Bailey to school today and I slept in. I could not have gotten through this without his help. I got up at 7:00 a.m. with the dog and then went back to bed until 10:30. I worked this afternoon – slowly. It is almost 5:40 pm now and I am exhausted and not thinking clearly. I am looking forward to waking up fresh tomorrow and having a fun weekend. I plan to call my insurance company on Monday again. I can not go through another night like last night. There has got to be a way to expedite the process of getting my Doctor approved so I can start Tysabri soon!

Advertisements

4 responses to “Side Effects from Hell

  1. Jane Doe if you're nasty!

    My friend has MS.He’s had it for 6 years.He has his good days and bad,but mostly he keeps himself busy with painting and music.I don’t know what it’s like to have MS,but when you make the most of everyday…you discover parts of you that you knew never existed.Take care of yourself and find something that takes away the pain and makes you a greater person then your illness.

  2. that sucks! i guess being away on break made it worse? i hope by now you are feeling better.

    maybe your doctor can recommend another doctor (covered by your insurance) that you can see temporarily just to get started on the tysabri?

  3. Hi – i just found this blog during a search today – i was floored because it so perfectly described my symptoms. I have been using Avonex steadily for 5 months now so it is kind of depressing to continue to get these massive shakes and headaches. Did yours get better and did you find a magic bullet???
    Thanks!

  4. My side effects from both Rebif and Avonex never went away!

    Going off the interferons was my “magic bullet”. Now, with a modified diet and exersise program and Tysabri, I am feeling great. Just being off the interferons was improvement enough!

    Feel free to email me for more info:
    courtney.ct@gmail.com. Good Luck!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s